MathSciNet Relay Station
MathSciNet bibliographic data
MR2521477 11R16 (11R29)
Park, S.-M.; Lee, G.-N. The class number one problem for some totally complex quartic number fields. J. Number Theory 129 (2009), no. 6, 1338–1349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement